# SDR AALA20130509009

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 63,135 hours, 32,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED NOSE GEAR UNSAFE LIGHT ILLUMINATED AND GEAR UNSAFE AURAL WARNING SOUNDED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED D1-32 GEAR LOCKED SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
